# SDR DALA2022053103726

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2254767) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT RBL 13.84 BTW STA 792 TO 847 AT AFT CARGO COMPARTMENT. FLOOR SUPPORT RBL 13.84 BTW STA 747 TO 887 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR 4. AND SRM 51-40-02-0G.
